JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON r-IDEALS IN INCLINE ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON r-IDEALS IN INCLINE ALGEBRAS
Ahn, Sun-Shin; Kim, Hee-Sik;
  PDF(new window)
 Abstract
In this paper we show that if K is an incline with multiplicative identity and I is an r-ideal of k containing a unit u, then I = K. Moreover, we show that in a non-zero incline K with multiplicative identity and zero element, every proper r-ideal in K is contained in a maximal r-ideal of K.
 Keywords
incline;field incline;r-ideal;maximal ideal;annihilator;
 Language
English
 Cited by
1.
ON IDEALS, FILTERS AND CONGRUENCES IN INCLINES,;;

대한수학회보, 2009. vol.46. 3, pp.591-598 crossref(new window)
2.
ON RIGHT DERIVATIONS OF INCLINE ALGEBRAS,;

충청수학회지, 2013. vol.26. 4, pp.683-690 crossref(new window)
3.
ON RIGHT f-DERIVATIONS OF INCLINE ALGEBRAS,;;

호남수학학술지, 2014. vol.36. 4, pp.885-893 crossref(new window)
4.
ON (f, g)-DERIVATIONS OF INCLINE ALGEBRAS,;

충청수학회지, 2014. vol.27. 4, pp.643-649 crossref(new window)
1.
ON RIGHT f-DERIVATIONS OF INCLINE ALGEBRAS, Honam Mathematical Journal, 2014, 36, 4, 885  crossref(new windwow)
2.
The DJL Conjecture for CP Matrices over Special Inclines, Communications in Algebra, 2016, 44, 9, 3818  crossref(new windwow)
3.
ON RIGHT DERIVATIONS OF INCLINE ALGEBRAS, Journal of the Chungcheng Mathematical Society, 2013, 26, 4, 683  crossref(new windwow)
4.
ON (f, g)-DERIVATIONS OF INCLINE ALGEBRAS, Journal of the Chungcheong Mathematical Society, 2014, 27, 4, 643  crossref(new windwow)
 References
1.
PU.M.A., 1997. vol.8. pp.147-154

2.
Commun.Korean Math.Soc., 0000.

3.
Incline algebra and applications, 1984.

4.
Fuzzy Sets and Systems, 1995. vol.72. pp.189-196 crossref(new window)

5.
Algebra Colloquium, 1997. vol.4. pp.461-470